Differential and Integral Equations

Extrapolation method and some nondensely defined impulsive semilinear neutral partial functional differential inclusions

N. Abada, R.P. Agarwal, M. Benchohra, and H. Hammouche

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we use the extrapolation method combined with a fixed-point theorem for the sum of completely continuous and contraction operators, to establish sufficient conditions for the existence of mild solutions and extremal mild solutions for some classes of nondensely defined impulsive semilinear neutral functional differential inclusions in separable Banach spaces with infinite delay.

Article information

Source
Differential Integral Equations, Volume 23, Number 3/4 (2010), 279-302.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019319

Mathematical Reviews number (MathSciNet)
MR2588477

Zentralblatt MATH identifier
1240.34296

Subjects
Primary: 34A37: Differential equations with impulses 34A60: Differential inclusions [See also 49J21, 49K21] 34G25: Evolution inclusions 34K30: Equations in abstract spaces [See also 34Gxx, 35R09, 35R10, 47Jxx] 34K45: Equations with impulses

Citation

Abada, N.; Agarwal, R.P.; Benchohra, M.; Hammouche, H. Extrapolation method and some nondensely defined impulsive semilinear neutral partial functional differential inclusions. Differential Integral Equations 23 (2010), no. 3/4, 279--302. https://projecteuclid.org/euclid.die/1356019319


Export citation